# SDR UIEA2022032300223

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,119 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON THE WEB OF STA 1480 BULKHEAD FRAME AT LBL 80 AND WL 120( REPAIRED DAMAGED AREA IAW EI #T2022A53M-710 REV 1. CONDITION NORMAL AND JOB COMPLETED )
